# SDR AALA202505202892

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 24,753 hours, 9,915 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR BINDS/STICKS ON FRAME AT TOP ON LATCH SIDE. MAINTENANCE FOUND THE FLIGHT DECK DOOR SIDE RAIL SCREWS LOOSE, SECURED SCREWS AND ADJUSTED THE DOOR PER AMM 52-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
